# SDR MALA020259

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N367XJ
- Make and model: Saab 340B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: M61069002
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

dURING fLIGHT #3182 THE LH INTAKE HEAT LIGHT ILLUMINATED AFTER DEPARTURE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED POWER RELAY 37HE PN M6106-9-002. IAW AMM 30-20-10-4. OPS CHECK GOOD.
